Enbrel-seeking advice

I just started on Enbrel injections a little over a week ago. My first injection was on 12/20. I placed this injection in my abdomen. The only site reactions I had were a slight redness and itching (normal site reactions). My second injection was on 12/28 (working on getting my injections to the weekend & okayed by my provider). I place my second injection in my thigh. I noticed last night (12/30) that the injection site was slightly raised and reddened, and a little tender to firm touch. This morning (12/31) I noticed the size of the swelling and redness has increased and also noted a spotty raised red rash on my abdomen where my first injection was given. I know site injections can happen and are common, but when should I be concerned and notify my health care provider? Blessings for a prosperous and happy new year everyone.

2 Replies

oldestnewest
  • I too would get that and it would last a day or two. I was told to hold some ice on it, and that seemed to work. I was also told that if it got any worse or spread to let them know, but it never did. Good luck and a happy healthy new year!

  • When I take my shot, I put a dab of hydrocortisone on the area and I don't have this reaction. You are probably sensitive to the latex in it, like I am. The cream makes a big difference. I always do mine on my legs. Good luck!!

You may also like...